# SDR SWAA2020061090501

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 12,362 hours, 5,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD ENTRY DOOR SLIDE EMERGENCY ESCAPE LIGHT. WILL NOT ILLUMINATE DURING TEST / REMOVED AND REPLACED FUSE IN POWER SUPPLY M1675 IAW AMM 33-51-06 OPS CHECKED GOOD.
